# SDR 9717809933

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Shorted
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR GREEN DOWNLOCK LIGHT REMAINED ON AFTER GEAR RETRACTION.  CREW RECYCLED GEAR WITH SAME RESULTS. PUSHED ON LIGHT LENS CAP AND LIGHT EXTINGUISHED.  FLIGHT WAS CONTINUED TO DESTINATION AND LANDED WITHOUT  INCIDENT.  MAINTENANCE FOUND RIGHT MAIN LANDING GEAR GREEN LIGHT SOCKET SHORTING INTERMITTENTLY.  REPLACED LIGHT ASSEMBLY, OPERATIONAL CHECK NORMAL.
